:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 71-82 Back to browse issues page
The Rate of Entropy for Gaussian Processes
Leila Golshani *
, leila_golshani@yahoo.com
Abstract:   (4219 Views)

In this paper, we show that in order to obtain the Tsallis entropy rate for stochastic processes, we can use the limit of conditional entropy, as it was done for the case of Shannon and Renyi entropy rates. Using that we can obtain Tsallis entropy rate for stationary Gaussian processes. Finally, we derive the relation between Renyi, Shannon and Tsallis entropy rates for stationary Gaussian processes.

Keywords: Tsallis entropy, Renyi entropy, Shannon entropy, Gaussian process, entropy rate.
Full-Text [PDF 169 kb]   (2486 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14

XML   Persian Abstract   Print

Volume 12, Issue 1 (9-2015) Back to browse issues page